# SDR IPXA2024052997178

- Difficulty date: May 22, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,867 hours, 16,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Position
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L-1 DOES NOT COMPLETELY SEAL WHEN CLOSED. TOP FRAME HAS 1/2 - 3/4Â€? GAP IN PERIMETER OF THE SEAL/EDGE. W/REF TO AMM 52-11-02 L1 PLUG DOOR PUSHES AGAINST STOPS WHEN PRESSURIZED UNDER FAIR WITHIN LIMITS DURING PRESSURIZATION. NO RECENT SYSTEM HISTORY NOR ANY AVIONICS FAN OVERRIDE MESSAGES, NO AIR LEAKAGE DETECTED WHILE UNDER PRESSURIZATION. AIRCRAFT OK FOR SERVICE
